# SDR 96ZZZX1638

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: AM3C103
- Condition: Misassembled
- Location: H Stab Actuator
- Component: Lucas, 47142203
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON 2-27-96, TWO HORIZ STAB ACTUATOR MOTORS, SN AH-57563 AND SN AH-57871, WERE RECEIVED FROM REPAIR STATION AFTER INSPECTION AND VERIFICATION IAW REF AD AND AIRBUS AOT REFERENCED THEREIN.  THESE MOTORS WERE ASSEMBLED TO AN A310 TAILPLANE ACTUATOR, PN 47142-203, SN 180.  THE ACTUATOR WAS RETURNED TO LUCAS ENGLEWOOD FROM CANADIAN AIRLINES FOR ACCOMPLISHMENT OF THE SUBJECT AD 96-01-52.  UPON TEST OF ACTUATOR, IT WAS FOUND TO RUN BACKWARDS TO THE COMMANDED INPUT.  CLOSER INSP AND COMPARISON TO ANOTHER KNOWN GOOD A310 ACTUATOR DISCLOSED THE BODIES OF 2 MOTORS APPEARED TO BE ASSEMBLED 180 DEGREES OUT OF POSITION (NAMEPLATE AND MOD PLATES ARE 180 DEGREES OUT OF POSITION).
